A forum dedicated to collaborative research into PSSD (Post-SSRI Sexual Dysfunction).
Roberto Melcangi wrote:I wish to highlight a couple of things. We are not presently working on this matter. Indeed, we are performing another study with a drug that may have similar effects of the antidepressants. I have been contacted by several italian patients asking me about this matter. My answer was that I am in principle interested but a research is depending by several things, such as a sufficient number of patients, money, legal permission etc. Anyway, in case I am collecting information by the questionnaire that originally was made by me on in Italian language. This english version is a translation that probably has been done by a patient. Thus, only to explain you that this is a general questionnaire only to have (in case we may work on it) already some information. Regarding your specific question the two aspects are similar but a slight difference is what you mention.
All the best
Users browsing this forum: No registered users and 2 guests